Alert archive / California / Gale Watches in 2012

Gale Watch 3, NWS San Diego, CA

March 15, 2012

NWS San Diego, CA issued this gale watch at Mar 15, 2012, 9:30 PM PDT. It took effect at Mar 17, 2012, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 15, 2012, 9:30 PM PDT (04:30 UTC)
In effect from
Mar 17, 2012, 9:00 AM PDT
Expired
Mar 16, 2012, 2:01 PM PDT
In force
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WHUS76 KSGX 160430
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT THU MAR 15 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA
BIGHT SATURDAY AFTERNOON. AHEAD OF THE COLD FRONT ON SATURDAY
MORNING...STRONG AND GUSTY SOUTH WINDS OF 20 TO 30 KT WITH
FREQUENT GUSTS TO 35 KT. BEHIND THE COLD FRONT ON SATURDAY
AFTERNOON...STRONG AND GUSTY WEST WINDS WILL INCREASE TO 25 TO 30
KT WITH FREQUENT GUSTS TO 40 KT AND WILL CONTINUE THROUGH LATE
SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE STEEP SHORT-
PERIOD WIND WAVES THAT WILL CAUSE VERY HAZARDOUS BOATING
CONDITIONS. COMBINED SEAS OF 8 TO 14 FEET ARE LIKELY SATURDAY
NIGHT THROUGH SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE
MONDAY MORNING.


PZZ750-775-161230-
/O.NEW.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
930 PM PDT THU MAR 15 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT. 


* TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT

* WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST
  SATURDAY AFTERNOON. WIND SPEEDS OF 25 TO 35 KT WITH FREQUENT
  GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE
  MONDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO 8 TO 14 FEET SATURDAY NIGHT
  THROUGH SUNDAY NIGHT.

* IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WAVES WILL
  MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS
  WILL ALSO CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO CAPSIZE
  SMALL CRAFT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MOKER

WEATHER.GOV/SANDIEGO
2 follow-up statements
210 
WHUS76 KSGX 161215
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
515 AM PDT FRI MAR 16 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA
COASTAL WATERS SATURDAY AFTERNOON. AHEAD OF THE FRONT SATURDAY
MORNING...STRONG AND GUSTY SOUTH WINDS 20 TO 30 KT WITH FREQUENT
GUSTS TO 35 KT. BEHIND THE FRONT...WINDS WILL BECOME WEST AND
INCREASE TO 25 TO 30 KT WITH FREQUENT GUSTS TO 40 KT...CONTINUING 
THROUGH LATE SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE
STEEP SHORT-PERIOD WAVES CAUSING VERY HAZARDOUS BOATING CONDITIONS.
COMBINED SEAS OF 8 TO 15 FEET ARE LIKELY SATURDAY NIGHT THROUGH
SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE MONDAY MORNING.

PZZ750-775-162015-
/O.CON.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
515 AM PDT FRI MAR 16 2012

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SUNDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT. 

* TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT

* WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST
  SATURDAY AFTERNOON. WIND SPEEDS OF 20 TO 30 KT WITH FREQUENT
  GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE
  MONDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO 8 TO 15 FEET SATURDAY NIGHT 
  THROUGH SUNDAY NIGHT. 

* IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WILL MAKE FOR
  VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS WILL ALSO
  CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO CAPSIZE SMALL
  CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
125 
WHUS76 KSGX 162101
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 PM PDT FRI MAR 16 2012

...GALE WARNING IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA
COASTAL WATERS SATURDAY AFTERNOON. AHEAD OF THE FRONT SATURDAY
MORNING...STRONG AND GUSTY SOUTH WINDS 20 TO 30 KT WITH FREQUENT
GUSTS TO 35 KT. BEHIND THE FRONT...WINDS WILL BECOME WEST AND
INCREASE TO 25 TO 30 KT WITH FREQUENT GUSTS TO 40 KT...CONTINUING
THROUGH LATE SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE
STEEP SHORT-PERIOD WAVES CAUSING VERY HAZARDOUS BOATING
CONDITIONS. COMBINED SEAS OF 8 TO 15 FEET ARE LIKELY SATURDAY
NIGHT THROUGH SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE
MONDAY MORNING.

PZZ750-775-170515-
/O.UPG.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/
/O.NEW.KSGX.GL.W.0003.120317T1600Z-120319T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
201 PM PDT FRI MAR 16 2012

...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT

* WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST 
  SATURDAY AFTERNOON. WIND SPEEDS OF 20 TO 30 KT WITH FREQUENT 
  GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE 
  MONDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO 8 TO 15 FEET SATURDAY NIGHT 
  THROUGH SUNDAY NIGHT.

* IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WILL MAKE 
  FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS 
  WILL ALSO CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO 
  CAPSIZE SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Mar 15, 9:30 PM PDT, 0 minutes earlier.

Area forecast discussion, Mar 15, 9:30 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT THU MAR 15 2012

.SYNOPSIS...
LOW CLOUDS AND PATCHY FOG WITH COOL WEATHER WILL PREVAIL IN COASTAL
AND VALLEY AREAS THROUGH FRIDAY...WITH INCREASING HIGH CLOUDS
ELSEWHERE. A PACIFIC STORM SYSTEM WILL MOVE THROUGH THE REGION
SATURDAY THROUGH MONDAY AND BRING RAIN...HEAVY AT TIMES ESPECIALLY
SATURDAY AFTERNOON...STRONG WINDS...AND OCCASIONAL HEAVY SNOW IN THE
MOUNTAINS WITH LOW SNOW LEVELS SUNDAY THROUGH MONDAY. TEMPERATURES
WILL BE WELL BELOW SEASONAL NORMALS SATURDAY THROUGH MONDAY. FAIR
WEATHER AND A WARMING TREND WILL RETURN TUESDAY THROUGH THURSDAY OF
NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

STRATUS WAS QUITE PREVALENT ALONG THE IMMEDIATE COAST THIS AFTERNOON
AND WAS SPREADING INTO SOME OF THE VALLEY THIS EVENING. THE
PERSISTENT STRATUS RESULTED IN SOME CHILLY HIGHS ALONG THE IMMEDIATE
COAST...INCLUDING SOME UPPER 50S. EXPECT STRATUS TO COVER MOST AREAS
W OF THE MTNS BY LATE TONIGHT WITH LIMITED CLEARING NEAR THE COAST
FRIDAY. IN THE MTNS/DESERTS...ONE MORE MILD DAY IS EXPECTED FRIDAY
AS HIGH CLOUDS GRADUALLY INCREASE.

THE CENTER OF THE UPPER LOW ASSOCIATED WITH THE PACIFIC STORM SYSTEM
IS NEAR 46N/130W WITH A TRAIN OF MOISTURE EXTENDING FROM THE
TROPICAL WEST PACIFIC NORTHEAST TO ABOUT 1500 MI NW OF HAWAII THEN
EAST TO THE PACIFIC NORTHWEST. THE MODELS CONTINUE TO HAVE THE STORM
ARRIVING EARLY SATURDAY WITH PRECIP MOVING FROM NW TO SE IN THE
MORNING TO MIDDAY...WITH A FEW SHOWERS POSSIBLE AHEAD OF THE STORM
FRIDAY NIGHT. HEAVY PRECIP LOOKS LIKE A GOOD BET SATURDAY WITH
OROGRAPHIC RAINFALL RATES EXCEEDING ONE-HALF INCH PER
HOUR...ESPECIALLY SOUTH SLOPES OF THE SAN BERNARDINO COUNTY MTNS.
SOME URBAN/SMALL STREAM FLOODING WILL BE POSSIBLE IN URBAN
AREAS...ESPECIALLY ORANGE COUNTY AND IN THE ONTARIO-SAN BERNARDINO
AREAS. TWO STRONG WAVES WILL BE ASSOCIATED WITH THIS SYSTEM...ONE
MIDDAY-EARLY AFTERNOON SATURDAY WHICH WILL BRING THE HEAVY RAIN AND
STRONG WINDS...WITH A PERIOD OF GALE FORCE WINDS 25-30 GUSTS 35+
KNOTS IN THE COASTAL WATERS AND GUSTS OVER 40 MPH POSSIBLE OVER LAND
NEAR THE BEACHES...AND OVER 60 MPH OVER PARTS OF THE MTNS/DESERT
FOOTHILLS. THE SNOW LEVEL WILL MOSTLY BE AROUND 6000 FEET...SO SNOW
WILL BE RESTRICTED TO RESORT LEVELS SATURDAY. THE SECOND WAVE WILL
MOVE THROUGH SATURDAY NIGHT...AND THIS WILL HAVE THE COLD AIR
ALOFT...SO THE TSTORM THREAT WILL BEGIN THEN AND CONTINUE THROUGH
SUNDAY...WITH 500 MB TEMPS AROUND -30 DEG C. WITH TIGHT CYCLONIC
FLOW IN THE LOW LEVELS...THE COASTAL WATERS WILL HAVE A THREAT OF
WATERSPOUTS. THE SNOW LEVEL WILL FALL RAPIDLY TO 3000 FEET LATE
SATURDAY NIGHT...THEN 2500 FEET SUNDAY THROUGH MONDAY...LOCALLY
LOWER IN CONVECTION AND POSSIBLY IN THE INLAND EMPIRE. GIVEN THE
LARGE AMOUNT OF MOISTURE WITH THE SECOND WAVE...SATURATED FROM NEAR
THE SURFACE TO NEAR 500 MB...THIS WOULD BE WHEN HEAVY SNOW IS MOST
LIKELY IN THE MTNS. CONTINUING WITH THE LOCAL 2+ FEET OF SNOW OVER
HIGHEST SAN BERN COUNTY PEAKS...WITH 1-2 FEET LIKELY AT RESORT AREAS
AND EVEN HIGHEST PARTS OF SAN DIEGO COUNTY MTNS COULD EXCEED 1 FOOT.

STARTING SUNDAY...PRECIP BECOMES MORE SHOWERY AS MOISTURE ALOFT
STARTS TO DECREASE...BUT WITH THE TROUGH MOVING VERY SLOWLY...THE
PRECIP THREAT REALLY DOES NOT END UNTIL MONDAY NIGHT OR TUESDAY
MORNING. SUNDAY LOOKS QUITE COLD...50S AT THE COAST WITH SOME 40S
POSSIBLE IN SOME OF THE VALLEYS AND BARELY ABOVE 60 IN THE LOWER
DESERTS. MONDAY ONLY LOOKS SLIGHTLY MILDER...BUT HIGH PRESSURE ALOFT
BUILDING IN FROM THE WEST WILL BRING A GOOD WARMING TREND TUE-THU
WITH TEMPS BACK TO SEASONAL NORMS OR EVEN A LITTLE ABOVE WED/THU.

&&

.AVIATION...
160350Z...W OF MOUNTAINS...IN SAN DIEGO COUNTY...MARINE STRATUS WITH
BASES 1000-1500 FT MSL AND TOPS 2500 FT MSL HAVE PENETRATED 20-30 SM
INLAND TO COASTAL MOUNTAIN FOOTHILLS. IN ORANGE COUNTY...MARINE
STRATUS IS PATCHY AT THIS TIME...BUT WILL LIKELY FILL IN LATE THIS
EVENING. STRATUS CLOUD TOPS WILL RISE TO 3000 FT MSL AND MOVE
FURTHER INLAND LATE THIS EVENING...IMPACTING KONT AND KRAL AND THE
INLAND MOUNTAIN SLOPES. AFTER 16/1600Z...STRATUS BECOMING SCT OVER
INLAND AIRPORTS INCLUDING KONT AND KRNM...BUT REMAINING OVC-BKN OVER
COASTAL AIRPORTS INCLUDING KSNA...KCRQ AND KSAN WITH BASES 2000-2500
FT MSL. AFTER 17/0300Z...CLOUDS WILL BECOME BKN/OVC AT INLAND
AIRPORTS WITH MVFR CIGS LIKELY. CLOUD TOPS WILL RAPIDLY RISE FRIDAY
NIGHT WITH TERRAIN ABV 2500 FT MSL OBSCURED.

MTNS/DESERTS...SCT HIGH CLOUDS WITH UNRESTRICTED VISIBILITY THROUGH
SATURDAY AFTERNOON. MOUNTAINS BECOMING OBSCURED IN CLOUDS AFTER
17/0300Z FRIDAY EVENING.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT FRI
NIGHT AND SAT. GALE FORCE WINDS AND HAZARDOUS SEAS ARE EXPECTED
AHEAD OF AND BEHIND THE COLD FRONT THROUGH EARLY MONDAY MORNING.
HIGH SURF IS ALSO LIKELY AT THE BEACHES SATURDAY NIGHT THROUGH
MONDAY MORNING. SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT
THROUGH EARLY SUNDAY OVER THE COASTAL WATERS. WEATHER CONDITIONS
WILL IMPROVE AND SEAS WILL SUBSIDE DURING THE DAY ON MONDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH SATURDAY AFTERNOON/NIGHT FOR THE COACHELLA
VALLEY...RIVERSIDE COUNTY MTNS...SAN DIEGO COUNTY DESERTS...SAN
DIEGO COUNTY MTNS.

WINTER STORM WATCH SATURDAY AFTERNOON THROUGH SUNDAY MORNING ABOVE
4000 FEET FOR THE RIVERSIDE COUNTY MTNS...SAN DIEGO COUNTY MTNS.

HIGH WIND WATCH SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE
APPLE/LUCERNE VALLEYS...SAN BERNARDINO COUNTY MTNS.

WINTER STORM WATCH SATURDAY/SATURDAY NIGHT ABOVE 4000 FEET FOR THE
SAN BERNARDINO COUNTY MTNS.

GALE WATCH FOR THE COASTAL WATERS SATURDAY THROUGH SUNDAY NIGHT.

&&

PUBLIC...MAXWELL
AVIATION/MARINE...MOKER
Hazardous weather outlook, Mar 15, 4:00 PM PDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT THU MAR 15 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-161200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD PACIFIC STORM SYSTEM IS EXPECTED TO MOVE SLOWLY INLAND
THROUGH SOUTHERN CALIFORNIA LATE FRIDAY NIGHT THROUGH MONDAY. IT
WILL BE MUCH COOLER WITH PERIODS OF STRONG GUSTY SOUTHWEST TO WEST
WINDS IN THE MOUNTAINS AND DESERTS...AND MODERATE TO LOCALLY HEAVY
PRECIPITATION WITH LOW SNOW LEVELS.

WIND GUSTS IN THE MOUNTAINS AND DESERTS WILL MAINLY BE BETWEEN 55
AND 65 MPH WITH ISOLATED GUSTS TO 75 MPH...STRONGEST SATURDAY
AFTERNOON AND EVENING. RAINFALL TOTALS FOR THE SATURDAY THROUGH
MONDAY PERIOD COULD RANGE FROM ONE TO TWO INCHES NEAR THE COAST TO 3
TO 5 INCHES IN THE MOUNTAINS WITH ONE-QUARTER TO ONE-HALF INCH IN
THE DESERTS. SNOW LEVELS COULD LOWER TO 2500 TO 3000 FEET SATURDAY
NIGHT AND SUNDAY...WITH SEVERAL INCHES OF SNOWFALL AT LOWER
MOUNTAIN ELEVATIONS POSSIBLE AND LOCALLY 2 FEET OR MORE ON THE
HIGHEST PEAKS. THERE IS ALSO THE POSSIBILITY OF THUNDERSTORMS WITH
SMALL HAIL OR GRAUPEL LATE SATURDAY AFTERNOON AND EVENING...AND
WATERSPOUTS OVER THE COASTAL WATERS. THIS STORM IS ALSO EXPECTED TO
BRING HIGH SURF TO THE BEACHES. A WINTER STORM WATCH REMAINS IN
EFFECT FOR THE MOUNTAINS ABOVE 4000 FEET FOR SATURDAY AFTERNOON AND
NIGHT WITH A HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

SS/MAXWELL

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:14 AM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego48 hr
Mar 16, 3:14 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego3 days
Mar 16, 3:15 AM PDTWinter Storm WarningSGXRiverside, San Bernardino, San Diego66 hr
Mar 16, 1:40 PM PDTWinter Weather AdvisorySGXOrange, Riverside, San Bernardino, San Diego55 hr
Mar 16, 2:00 PM PDTHigh Surf AdvisorySGXSan Diego67 hr
Mar 16, 2:01 PM PDTGale WarningSGX61 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.